Jump to content

Oh my god this SUCKS!!! :( Help


Recommended Posts

I've been trying to come off 1mg Klonopin for about 2 months now. I got down to .25 a few weeks ago (I know... too fast...) and the w/d symptoms just keep getting worse and worse. I had been taking 1 to 1.5mg of Klonopin for about 3 years off and on. My doc put me on Phenobarbital to come off cold turkey.

 

I absolutely hate it. I had a panic attack last night because it felt like I was dying/losing control with the drug. (I've NEVER had a panic attack before.... anyone else get these coming off benzos??) Needless to say, I literally did not sleep a wink. I tried calling  my doctor and  their answering service only contacts him on weekends for emergencies, so I have to wait until Monday.

 

 

I don't know what to take to help me sleep now that I have the barb in my system. It got rid of the w/d symptoms and relaxed me, but I'm not comfortable taking it. I want to maybe try switching to Valium and coming down off of that?? Is that relatively symptom-free?

 

 

I WISH SOMEONE HAD WARNED ME ALL ABOUT THIS BEFORE THEY STARTED DISHING IT OUT TO ME. I never would have started it.

 

PS. has anyone else experienced debilitating brain fog from Klonopin??? I started getting it, as well as insomnia and neck pain, shortly after I started taking it but I never connected the symptoms until now. That brain fog is the worst thing in the world!

Link to comment
Share on other sites

Hi Holly,

 

I agree with all your have said.  I haven't even tapered yet and feel awful from tolerance.  I am new at this and can't offer too much advice, but can offer encouragement and will keep you in my prayers.  Take care.  Shiloh

Link to comment
Share on other sites

Hi Holly:

 

I did a C/O to valium to taper off ativan.  Sigma is tapering off valium from a C/O from K.  Oleander just completed her taper from 60 mg. valium from a C/O from Klonipin.  Sorry to hear you are having horrible WD sxs -- hopefuly, a mod will be along to help with good advice. 

 

I know you can taper off K if you so desire.  I've done a lot of research and from Dr. Ashton's writings, Klonipin and ativan bind tightly to our GABA receptors.  Valium can help dislodge this tight binding and might be a smoother taper for you.  1 mg Klonipin = 20 mg. valium, so you would be at a higher dose of valium.  Higher doses of valium can contribute to depression and sedation -- all things you need to know before you start the C/O.  But I know the sedation and depression does get better with time and reduction of dose.  Accurate C/O time from K to valium before starting your taper is very important.  3-4 weeks is necessary to accumulate the valium metabolites in your system to prevent interdosing withdrawals.

 

I'll be thinking of you and hope you get some excellent guidance in your decision.  :thumbsup: :thumbsup:

God bless,

Rocko

Link to comment
Share on other sites

[46...]

Holly,

 

I crossed from Klonopin to Valium, and no it's not symptom free, but it's smoother to come off of. (This is just my experience).

 

I had Panic Attacks before any Benzo. I have had a few panic attacks coming off the Valium, but I know it is a symptom. A panic attack is not fatal, if they were I wouldn't be here today. I had them constantly sometimes before the Benzo. I am not finished with my taper yet.. so whether or not they will come back full force, and I will get hit my a meteor of them.. I cannot say.

As I have tapered off the Valium.. I feel better in many ways, but still there is withdrawal.

Again, this is my experience.

 

PS. has anyone else experienced debilitating brain fog from Klonopin???

 

Yes!!! When I was on Klonopin.. I had brain fog that was debilitating. I couldn't think or anything.

It was like a blanket of fog that smothered me, only way I can explain it.

 

Hopefully others will weigh in.

:mybuddy:

 

Take care,

S#

 

Link to comment
Share on other sites

I feel for you, as no one warned me.. I am 3 weeks off and feeling a lot better...

The neck pain is part of this as I carried and still to some degree carry a lot of tension in my neck and upper back.

massages did the trick when it got really really bad... One day, I literally had to hold my head in my hands at my desk because my neck could not hold the weight of it!

 

As others have said, 1 of K is 20 m of Valium, so when we cut our K pills in half, you are making a 50% cut.. ( if I am wrong please correct me buddies) So its a huge drop, although my doctor said it was a tiny cut...

 

You will get a lot of support here and try your best to get your mind ready for this process.. It's very hard but as I said, I am 3 weeks off and feeling so much better...

Link to comment
Share on other sites

×
×
  • Create New...